# SDR SIMA201021507

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 25,825 hours, 25,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING LIGHT ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
